I do not recommend you do that, I have and I was sooo dopey it wasn't funny. Cyclobenzaprine is a muscle relaxer and it will relax you too much if you do take two of them. You should only take two if your doctor o.k.'s it and don't drive your reflexes will not be the same. hope this helps, marjorie zych
Ask your doctor, he'll know the right answer, not people on the web. If you want advice about muscle relaxers, BE CAREFUL! Your heart is a muscle; so, technically your heart will relax and slowly stop beating until you die. So take the right dosage, if the dose is to low and you can't see a doctor quickly, take a pill and split another in half, then take the half and the whole pill. Be safe.
It's not recommended that you do that for the simple fact that Flexeril is used to relax your muscles. ALL your muscles, that includes your heart. And when taking two at a time CAN stop your heart. I've seen it happen and I've done it myself. It can also cause sever swelling in the back of your throat, making it hard to swallow or breathe.
I take one and a half because, like you said, one doesn't do much. But I do not recommend you even take over one. There are other drugs that can help you be relaxed.
While a dose of 20mg is fitting within the daily limit you should check with your doctor first. My pharmacist told me that it relaxes all muscles, it makes no differentiation between skeletal and other muscles. This was directly from my pharmacist whom I trust more than know it all's on the internet. That is why a glance at the drug fact sheet with your scrip says an overdose may impair heart and respiratory function. And shouldn't be mixed with alcohol. Call your doctor. They know your health history and are more equiped to answer your question. Hell, even a 24 hour nursing line would give you better information than you will get here.
I took 6 pills of 10mg all at once of cyclobenzaprine and I also had xanax in my system from the day before and I'm suprisised I didn't OD. But it made me really , really tired and confused. Plus I was at school so in every class I would just pass out and my teacher kept waking me up to ask if I needed to go to the nurse and I could barely respond bc I was so out of it. But that's all I remember cause my memory was kinda messed up.
- Cyclobenzaprine Information for Consumers
- Cyclobenzaprine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cyclobenzaprine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2010 • 1 answer
Posted 3 Mar 2011 • 2 answers
Posted 17 May 2011 • 1 answer
Posted 17 Jan 2012 • 1 answer
Posted 27 Sep 2015 • 2 answers